# SDR UALA2011040601664

- Difficulty date: April 5, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 50,369 hours, 5,944 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY OVEN AREA HAD BURNING ODOR BUT NO SMOKE OR HEAT.  CAN'T ISOLATE SO TURNED ALL WARMING OVENS OFF AND ODOR IS GONE PER CREW.  CHECKED ALL WARMING OVENS IN MID GALLEY AREA. CHECKED FOR DEBRIS INTERNALLY, NONE FOUND. NO EVIDENCE OF ELECTRICAL ODOR OR BURNING.
